# SDR DALA2024122612015

- Difficulty date: December 24, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 81,137 hours, 10,364 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Panel
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 O2 PANEL FELL 33 ROW C,D,E,F. CORRECTIVE ACTION: RESECURED PANEL PER A330 AMM 35-21. A/C OK FOR SVC. (6784361)
